Publication detail

Convergence tests for one scalar differential equation with vanishing delay.

DIBLÍK, J. BAŠTINEC, J. ŠMARDA, Z.

Original Title

Convergence tests for one scalar differential equation with vanishing delay.

English Title

Convergence tests for one scalar differential equation with vanishing delay.

Type

journal article - other

Language

en

Original Abstract

This paper deals on convergence tests for delay differential equations of the first order.

English abstract

This paper deals on convergence tests for delay differential equations of the first order.

Keywords

Convergence tests, delay differential equations of the first order.

RIV year

2001

Released

01.01.2001

Publisher

Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis

Location

Brno

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

36

Number

3

State

CZ

Pages from

405

Pages to

420

Pages count

15

Documents

BibTex


@article{BUT39776,
  author="Josef {Diblík} and Jaromír {Baštinec} and Zdeněk {Šmarda}",
  title="Convergence tests for one scalar differential equation with vanishing delay.",
  annote="This paper deals on convergence tests for
delay differential equations of the first order.",
  address="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  chapter="39776",
  institution="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  journal="Archivum Mathematicum",
  number="3",
  volume="36",
  year="2001",
  month="january",
  pages="405--420",
  publisher="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  type="journal article - other"
}